# SDR A6WA201644222

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 22850201833
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THURST REVERSER TORQUE BOX CRACKED AT 5 0-CLOCK AFT SIDE.
